International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 5, Part B

Investigate future population projection of Bangladesh with the help of Malthusian model, Sharpe-lotka model and Gurtin Mac-Camy model


Author(s): Rezaul Karim, Mohammad Asif Arefin, Md. Mosharof Hossain and Md. Shahidul Islam

Abstract: A nonlinear deterministic model of age-dependent population growth is formulated in terms of joint integral equations in the total population size function and the total birth rate function. Existence of a unique solution of the model equation is established using Banach fixed point theorem. Then we investigate the total population size of Malthusian model, Sharpe-Lotka linear model and Gurtin Mac-Camy model for some specific age group and compare our investigated solutions with the total population of Bangladesh by using numerical method “Newton divided difference formula”. In our present study, we also investigate future population projection of Bangladesh with the help of Malthusian model, Sharpe-Lotka model and Gurtin Mac-Camy model.

DOI: 10.22271/maths.2020.v5.i5b.585

Pages: 77-83 | Views: 82 | Downloads: 19

Download Full Article: Click Here
How to cite this article:
Rezaul Karim, Mohammad Asif Arefin, Md. Mosharof Hossain, Md. Shahidul Islam. Investigate future population projection of Bangladesh with the help of Malthusian model, Sharpe-lotka model and Gurtin Mac-Camy model. Int J Stat Appl Math 2020;5(5):77-83. DOI: 10.22271/maths.2020.v5.i5b.585
Call for book chapter
International Journal of Statistics and Applied Mathematics